Panadol Advance 24 tablets
Panadol Advance is an advanced formulation of paracetamol that contains Optizorb. Unlike some pain relievers that can sit in your stomach, Panadol Advance starts to release its medicine in as little as 5 minutes – and still has the safety...
AED. 13.00
Panadol Extra With Optizorb, 24 Tablets
Panadol Extra with Optizorb is ideal for those who want the benefits of Panadol, plus a little more pain-relieving effect on tough pain.The Ingredients in Panadol Extra with Optizorb relieves pain 3 times more effective than standard paracetamol.It also contains...
AED. 16.50
Maxigesic Tablets Pain Killer 32s
Maxigesic provides double-action pain relief is proven in dental studies to reduce pain levels by at least 32% more than either paracetamol or ibuprofen alone. Maxigesic reduces fever and provides temporary relief of pain associated with a headache, migraine headache,...
AED. 25.50
Panadol Advance 96 tablets
Panadol Advance is an advanced formulation of paracetamol that contains Optizorb. Unlike some pain relievers that can sit in your stomach, Panadol Advance starts to release its medicine in as little as 5 minutes – and still has the safety...
AED. 43.00
Okitask 40mg Granules Sachet 20's
Okitask buccal sachets is indicated for the treatment of headache, toothache, neuralgia, menstrual pain, muscle and bone pain. It belongs to the category of anti-inflammatory and antirheumatic drugs. How to use Adults and children over 15 years: 1 sachet once,...
AED. 55.00
Panadol Actifast, 20 Tablets
Panadol Actifast is absorbed twice as fast as regular Panadol tablets, helping you to get back to the things you enjoy, more quickly.When you want fast pain relief from headaches and toothaches choose Panadol Actifast. Like other Panadol tablets, Panadol...
AED. 13.50
Panadol Migraine 24 Tablets
Panadol Migraine is an effective (over the counter) OTC migraine treatment. In clinical studies, patients with moderate to severe migraines experienced effective relief with just one dose. Migraine symptoms may vary but often start on one side of the head,...
AED. 29.50
Panadol Sinus, 24 Caplets
Panadol Sinus Caplets provide relief from Sinus pain and Congestion. Panadol Sinus caplets can be used for the relief of: Sinus Pain Nasal congestion Headache composition paracetamol = 500 mg pseudoephedrine hydrochloride=30 mg pack 24 tabs how to use panadol...
AED. 13.50
Адвил 200 мг таблетки 50 шт.
Сделайте боль далеким воспоминанием. Адвил® является обезболивающим средством №1, обеспечивающим безопасное и эффективное обезболивание уже более 30 лет. Итак, независимо от того, болит ли у вас головная боль, мышечная боль, боль в спине, менструальная боль, небольшой артрит и другие боли...
AED. 19.50
Адвил 200мг Ибупруфен Ликигель 32с
Get fast liquid relief, right where you need it most. Advil® Liqui-Gels® are faster and stronger on tough pain. Provide powerful relief of headaches, backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, and aches & pains of...
AED. 22.50
Ponstan Forte Tablets 500mg 20's
Ponstan 500 mg tablet is a non-steroidal anti-inflammatory medicine used to relieve pain associated with acute musculoskeletal disorders such as sprains, strains, injuries, osteoarthritis, rheumatoid arthritis, etc. It also relieves dental pain, post-operative, and post-partum pain.
AED. 15.50
Panadol Extra With Optizorb, 48 Tablets
Panadol Extra with Optizorb is ideal for those who want the benefits of Panadol, plus a little more pain-relieving effect on tough pain.The Ingredients in Panadol Extra with Optizorb relieve pain 3 times more effectively than standard paracetamol.It also contains...
AED. 31.00
Maxiclear Tablets for Hayfever and Sinus Relief 30s
Для временного облегчения заложенности носа и придаточных пазух, лечит симптомы сенная лихорадка Чихание заложенность носа насморк зудящие глаза слезящиеся глаза Компоненты Фенилэфрина гидрохлорид 10 мг и лоратадин 2,5 мг. Пакет 30 таблеток в упаковке. Как использовать Взрослые и дети старше...
AED. 22.00
Brufen 600mg Tablets 30S
Brufen belongs to a group of medicines called anti-inflammatory pain killers. It can be used to relieve pain and inflammation in conditions such as osteoarthritis, rheumatoid arthritis (including juvenile rheumatoid arthritis or Still's disease), arthritis of the spine, ankylosing spondylitis,...
AED. 23.50
Brufen Rapid 400mg Capsules 20S
Brufen belongs to a group of medicines called anti-inflammatory pain killers. It can be used to relieve pain and inflammation in conditions such as osteoarthritis, rheumatoid arthritis (including juvenile rheumatoid arthritis or Still's disease), arthritis of the spine, ankylosing spondylitis,...
AED. 16.50
Spedifen 400mg Tablets 12s
Spedifen 400mg tablets is a non-steroidal anti-inflammatory drug used for the treatment of acute pain. What is Spedifen 400mg used for? Spedifen 400mg used for the treatment of acute pain conditions like headache, migraine, dysmenorrhea, toothache, joint pain, rheumatoid pain....
AED. 14.00
Spedifen 600mg Sachets 12s
Spedifen 600mg granules a non-steroidal anti-inflammatory drug used for the treatment of acute pain. What is Spedifen 600mg used for? Spedifen 600mg used for the treatment of acute pain conditions like headache, migraine, dysmenorrhea, toothache, joint pain, rheumatoid pain. Components...
AED. 21.50
Адол Таблетки 500 мг 48 с.
Таблетки Адол 500 мг эффективно облегчают различные виды боли от легкой до умеренной степени, такие как головная боль, мигрень, боль в спине, ревматические боли, менструальные боли, зубная боль, боль после стоматологических процедур и дискомфорт, сопровождающий простуду, грипп и боль в...
AED. 16.50
Panadol Extra With Optizorb, 72 Tablets
Panadol Extra with Optizorb is ideal for those who want the benefits of Panadol, plus a little more pain-relieving effect on tough pain.The Ingredients in Panadol Extra with Optizorb relieves pain 3 times more effective than standard paracetamol.It also contains...
AED. 41.00
Ацетамол Парацетамол 500 мг Таблетки 20 шт.
Ацетамол – лекарственное средство на основе действующего вещества Парацетамола, относящегося к категории жаропонижающих средств, НПВП-анальгетиков. Пакет 20 таблеток каждая содержит парацетамола 500 мг.
AED. 10.00
Ацетамол Парацетамол 1000 мг Таблетки 16 шт.
Ацетамол – лекарственное средство на основе действующего вещества Парацетамола, относящегося к категории жаропонижающих средств, НПВП-анальгетиков. Пакет 16 таблеток каждая содержит парацетамола 1000 мг.
AED. 30.00
Panadol Advance Tablets 48's
Panadol Advance is an advanced formulation of paracetamol that contains Optizorb. Unlike some pain relievers that can sit in your stomach, Panadol Advance starts to release its medicine in as little as 5 minutes – and still has the safety...
AED. 24.50
Brufen 400mg Tablets 30S
Brufen belongs to a group of medicines called anti-inflammatory pain killers. It can be used to relieve pain and inflammation in conditions such as osteoarthritis, rheumatoid arthritis (including juvenile rheumatoid arthritis or Still's disease), arthritis of the spine, ankylosing spondylitis,...
AED. 16.50
Адол таблетки 500мг 96с
Эффективно снимает различные виды боли от легкой до умеренной степени, такие как головная боль, мигрень, боль в спине, ревматические боли, менструальные боли, зубная боль, боль после стоматологических процедур и дискомфорт, который сопровождает простуду, грипп и боль в горле. Эффективно снижает...
AED. 21.50
This email has been registered
  Book Doctor's Appointment